# SDR SIMA201911154001

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 32,293 hours, 28,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN  DOOR VERY DIFFICULT TO OPEN. FA WAS UNABLE TO OPEN. FO OPENED DOOR-C/A-LUBRICATED MAIN CABIN DOOR ROLLERS IAW EMB 140 AMM 53-21-02-600-801-A STEP 2J3
